# SDR DHL2005807528

- Difficulty date: May 5, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS3983
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 879.000 RBL 32 AND SHOWS CORROSION ON FLANGE.  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 7-12 TR NR 51-130.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION IAW SRM 51-2-1 FIG 1 SHEET 7.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR ANGLE AND FILLER IAW SRM 51-2-1 FIG 1 SHEET 7-12.  HEAT TREATED REPAIR ANGLE IAW SRM 51-1-1 PG 1, 13, 17 DPS 7.00-1 REV BK.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 7-12, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51
